Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44292
Title: Codes over a weighted torus
Authors: Dias, Eduardo 
Neves, Jorge 
Issue Date: 2015
Project: info:eu-repo/grantAgreement/FCT/SFRH/SFRH/BD/61216/2009/PT 
info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: Finite Fields and Their Applications
Volume: 33
URI: http://hdl.handle.net/10316/44292
DOI: 10.1016/j.ffa.2014.11.009
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
DiasNeves_CodesOverWeightedTorus_Revised.pdf338.79 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

3
checked on Jul 2, 2021

Page view(s)

198
checked on Jul 29, 2021

Download(s)

150
checked on Jul 29, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.